Can Adderall cause seizures?

Hello and thank you for your question. The controlled medication Adderall can cause seizures in people who overdose on the medication or misuse it, it is not known to cause seizures when taken properly and monitored by a physician. It is recommended to consult with your physician before starting any new kind of medication as Adderall can interact with many different medicines such as antacids, anti- depressants and cough and cold medicines.

The kinds of side effects that the FDA considers to be serious adverse reactions are, fast or pounding heartbeat, feeling lightheaded or faint, sever headache and blurred vision, increased blood pressure and tremors or muscle twitches. It is recommended to stop taking the medication and call your doctor pronto if any of these symptoms appear.

I cant really gove you an answer,but what I can give you is a way to a solution, that is you have to find the anglde that you relate to or peaks your interest. A good paper is one that people get drawn into because it reaches them ln some way.As for me WW11 to me, I think of the holocaust and the effect it had on the survivors, their families and those who stood by and did nothing until it was too late.

A religion that was able to fool over a billion people. Create fools of people who believe they can reach heaven by following ancient traditions set forth by a madman named Mohammad. Islam is a cancer on this world and the only way Muslims can save themselves is to wake up from the daydream that has enslaved their minds.

Related Questions